Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Incompleteness of the linear span
of the positive compact operators


Authors: Z. L. Chen and A. W. Wickstead
Journal: Proc. Amer. Math. Soc. 125 (1997), 3381-3389
MSC (1991): Primary 47B65; Secondary 47B07
DOI: https://doi.org/10.1090/S0002-9939-97-04220-2
MathSciNet review: 1443816
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that even in the case of a Banach lattice $E$ with an order continuous norm (or whose dual has an order continuous norm) the linear span of the positive compact operators on $E$ need not be complete under the regular norm.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B65, 47B07

Retrieve articles in all journals with MSC (1991): 47B65, 47B07


Additional Information

Z. L. Chen
Affiliation: Department of Pure Mathematics, The Queen’s University of Belfast, Belfast BT7 1NN, Northern Ireland

A. W. Wickstead
Affiliation: Department of Pure Mathematics, The Queen’s University of Belfast, Belfast BT7 1NN, Northern Ireland
Email: A.Wickstead@qub.ac.uk

DOI: https://doi.org/10.1090/S0002-9939-97-04220-2
Keywords: Compact operators, regular operators
Received by editor(s): June 26, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society